Tài liệu tham khảo |
Loại |
Chi tiết |
[3] M. Brodmann and R. Y. Sharp (1998), Local cohomology - An algebraic introduction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology - An algebraic introduction with geometric applications |
Tác giả: |
M. Brodmann, R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[4] M. Brodmann and C. H. Linh (2014), “Castelnuovo-Mumford regularity, postulation numbers and relation types”, Journal of Algebra, 419, 124-140 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity,postulation numbers and relation types |
Tác giả: |
M. Brodmann and C. H. Linh |
Năm: |
2014 |
|
[5] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge Univer- sity Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay rings |
Tác giả: |
W. Bruns, J. Herzog |
Nhà XB: |
Cambridge University Press |
Năm: |
1993 |
|
[6] L. Ghezzi, S. Goto, J. Hong, K. Ozeki, T. T. Phuong and W. V. Vasconcelos (2010), “Cohen-Macaulayness versus the vanishing of the first Hilbert coef- ficient of parameter ideals”, Journal of the London Mathematical Society, 81, 679-695 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulayness versus the vanishing of the first Hilbert coefficient of parameter ideals |
Tác giả: |
L. Ghezzi, S. Goto, J. Hong, K. Ozeki, T. T. Phuong, W. V. Vasconcelos |
Nhà XB: |
Journal of the London Mathematical Society |
Năm: |
2010 |
|
[7] L. T. Hoa and S. Zarzuela (1994), “Reduction number and a-Invariant of good filtrations”, Communications in Algebra, 22(14), 5635-5656 |
Sách, tạp chí |
Tiêu đề: |
Reduction number and a-Invariant ofgood filtrations |
Tác giả: |
L. T. Hoa and S. Zarzuela |
Năm: |
1994 |
|
[8] C. H. Linh (2005), “Upper bound for Castelnuovo-Mumford regularity of associated graded modules”, Communications in Algebra, 33, 1817-1831 |
Sách, tạp chí |
Tiêu đề: |
Upper bound for Castelnuovo-Mumford regularity ofassociated graded modules |
Tác giả: |
C. H. Linh |
Năm: |
2005 |
|
[9] C. H. Linh and N. V. Trung (2006), “Uniform bounds in generalized Cohen- Macaulay rings”, Journal of Algebra, 304, 1147-1159 |
Sách, tạp chí |
Tiêu đề: |
Uniform bounds in generalized Cohen-Macaulay rings |
Tác giả: |
C. H. Linh and N. V. Trung |
Năm: |
2006 |
|
[10] C. H. Linh (2007), “Castelnuovo-Mumford regularity and Degree of nilpo- tency”, Mathematical Proceedings of the Cambridge Philosophical Society, 142(3), 429-437 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and Degree of nilpo-tency |
Tác giả: |
C. H. Linh |
Năm: |
2007 |
|
[11] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Commutative Ring Theory |
Tác giả: |
H. Matsumura |
Nhà XB: |
Cambridge University Press |
Năm: |
1986 |
|
[12] L. McCune (2013), “Hilbert coefficients of parameter ideals”, Journal of Commutative Algebra, 5(3), 399-412 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients of parameter ideals |
Tác giả: |
L. McCune |
Nhà XB: |
Journal of Commutative Algebra |
Năm: |
2013 |
|
[13] M. E. Rossi, N. V. Trung, G. Valla (2003), “Castelnuovo-Mumford regularity and extended degree”, Transactions of the American Mathematical Society, 355(5), 1773-1786.III. Website |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularityand extended degree |
Tác giả: |
M. E. Rossi, N. V. Trung, G. Valla |
Năm: |
2003 |
|
[14] R. B. Ash (2006), “A Course In Commutative Algebra”, www.math.uiuc.edu/∼r-ash, 1/2006 |
Sách, tạp chí |
Tiêu đề: |
A Course In Commutative Algebra |
Tác giả: |
R. B. Ash |
Năm: |
2006 |
|
[15] S. Goto, M. Manda, J. Verma (2012), “Negativity of the Chern number of parameter ideals”, arXiv:1205.6770 [math.AC], 30/5/2012 |
Sách, tạp chí |
Tiêu đề: |
Negativity of the Chern number ofparameter ideals |
Tác giả: |
S. Goto, M. Manda, J. Verma |
Năm: |
2012 |
|
[16] T. Marley (1993), “Graded rings and modules”, www.math.unl.edu/∼tmarley1, 1993 |
Sách, tạp chí |
Tiêu đề: |
Graded rings and modules |
Tác giả: |
T. Marley |
Năm: |
1993 |
|
[17] T. Marley (1999), “Introduction to local cohomology”, www.math.unl.edu/∼tmarley1, 1999 |
Sách, tạp chí |
Tiêu đề: |
Introduction to local cohomology |
Tác giả: |
T. Marley |
Năm: |
1999 |
|
[18] M. E. Rossi (2009), “Hilbert Functions of Cohen-Macaulay local rings”, fermat.dima.unige.it/∼rossim, 8/2009 |
Sách, tạp chí |
Tiêu đề: |
Hilbert Functions of Cohen-Macaulay local rings |
Tác giả: |
M. E. Rossi |
Năm: |
2009 |
|
[19] K. Shultis (2015), “Systems of parameters and the Cohen-Macaulay prop- erty”, digitalcommons.unl.edu/mathstudent/66, 8/2015 |
Sách, tạp chí |
Tiêu đề: |
Systems of parameters and the Cohen-Macaulay property |
Tác giả: |
K. Shultis |
Nhà XB: |
digitalcommons.unl.edu |
Năm: |
2015 |
|
[20] J. K. Verma (2008), “Hilbert Coefficients and Depth of the Associated Graded Ring of an Ideal”, arXiv:0801.4866 [math.AC], 31/1/2008 |
Sách, tạp chí |
Tiêu đề: |
Hilbert Coefficients and Depth of the Associated Graded Ring of an Ideal |
Tác giả: |
J. K. Verma |
Nhà XB: |
arXiv |
Năm: |
2008 |
|
[1] Nguyễn Tự Cường (2002), Giáo trình Đại số hiện đại, NXB Đại học Quốc gia Hà Nội |
Khác |
|
[2] Văn Đức Trung (2013), Hệ số Hilbert của iđêan m-nguyên sơ, Luận văn Thạc sĩ Toán học, Đại học Sư phạm Huế.II. Tiếng Anh |
Khác |
|